# SDR COMA0160510

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 16,536 hours, 16,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 85D100MD91
- Part serial: 552
- Condition: Binds
- Part time: 13,761 hours, 13,621 cycles
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO CVG FLAP FAIL MESSAGE APPEARED AT 41 DEGREES.COMPLIED WTIH AD 98-20-01 FLAP CAUTION MESSAGE "SECOND EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 3(D AND E) 4. REPLACED #2 FLAP ACTUATOR FOR THE RIGHT SIDE.
